Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 292

All articles in this issue are freely accessible.

Variational discretization of wave equations on evolving surfaces
Christian Lubich and Dhia Mansour.
Math. Comp. 84 (2015), 513-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290953
Well-posedness study and finite element simulation of time-domain cylindrical and elliptical cloaks
Jichun Li, Yunqing Huang and Wei Yang.
Math. Comp. 84 (2015), 543-562
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290954
The minimal conforming $H^{k}$ finite element spaces on $R^{n}$ rectangular grids
Jun Hu and Shangyou Zhang.
Math. Comp. 84 (2015), 563-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290955
Analysis of a non-symmetric coupling of Interior Penalty DG and BEM
Norbert Heuer and Francisco-Javier Sayas.
Math. Comp. 84 (2015), 581-598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290956
A construction of higher-order finite volume methods
Zhongying Chen, Yuesheng Xu and Yuanyuan Zhang.
Math. Comp. 84 (2015), 599-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290957
Stochastic and variational approach to the Lax-Friedrichs scheme
Kohei Soga.
Math. Comp. 84 (2015), 629-651
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290958
Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection
Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang.
Math. Comp. 84 (2015), 653-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290959
A convergence theorem for a class of Nyström methods for weakly singular integral equations on surfaces in $\mathbb{R}^{3}$
Oscar Gonzalez and Jun Li.
Math. Comp. 84 (2015), 675-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290960
Inhomogeneous polynomial optimization over a convex set: An approximation approach
Simai He, Zhening Li and Shuzhong Zhang.
Math. Comp. 84 (2015), 715-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290961
Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition
Martin Sauer and Wilhelm Stannat.
Math. Comp. 84 (2015), 743-766
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290962
Algorithm for constructing symmetric dual framelet filter banks
Bin Han.
Math. Comp. 84 (2015), 767-801
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290963
Some functional relations derived from the Lindelöf-Wirtinger expansion of the Lerch transcendent function
Luis M. Navas, Francisco J. Ruiz and Juan L. Varona.
Math. Comp. 84 (2015), 803-813
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290964
Directional Chebyshev-type methods for solving equations
I. K. Argyros, M. A. Hernández, S. Hilout and N. Romero.
Math. Comp. 84 (2015), 815-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290965
Computing $p$-adic $L$-functions of totally real number fields
Xavier-François Roblot.
Math. Comp. 84 (2015), 831-874
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290966
Elementary matrix decomposition and the computation of Darmon points with higher conductor
Xavier Guitart and Marc Masdeu.
Math. Comp. 84 (2015), 875-893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290967
Explicit $n$-descent on elliptic curves III. Algorithms
J. E. Cremona, T. A. Fisher, C. O’Neil, D. Simon and M. Stoll.
Math. Comp. 84 (2015), 895-922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290968
$p$-adic heights of Heegner points and $Λ$-adic regulators
Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein.
Math. Comp. 84 (2015), 923-954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290969
Corrigendum to “The Brumer-Stark conjecture in some families of extensions of specified degree”
Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal.
Math. Comp. 84 (2015), 955-957
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290970
Gröbner bases and gradings for partial difference ideals
Roberto La Scala.
Math. Comp. 84 (2015), 959-985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290971
Knapsack problems in groups
Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov.
Math. Comp. 84 (2015), 987-1016
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3290972